MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER
Catalog Number CQ5084
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a percutaneous transluminal angioplasty (pta) procedure using the conquest pta balloon catheter.During the procedure, the balloon allegedly would not deflate.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one conquest pta dilatation catheter returned for evaluation.Upon visual inspection, it was noted the partially inflated balloon catheter was loaded within a sheath.The distal tip of the balloon was prolapsed.Minor raised peebax was noted on the balloon and minor fiber disturbance where the fibers were in an uneven pattern were observed near the proximal end of the balloon.The sheath distal tip was noted to be flared.No anomalies noted to the to the luers, bifurcate or glue fillets.During functional testing, an in-house presto inflation device was used to subject the balloon to negative pressure but no water could be aspirated.The balloon was then cut and removed to examine the port hole.Under microscopic examination, it was noted the glue bullet was not seated correctly on the catheter but was within the catheter.There was also a kink on the inner gw lumen.No other functional testing performed.Therefore, the investigation is confirmed for the reported deflation problem as the glue bullet was not seated correctly on the catheter.Also, the investigation is confirmed for the sheath removal difficulty as the sheath loaded on the device was noted to be flared on the distal tip, which could have caused difficulty in removing the device through the sheath.The investigation is confirmed for the identified material deformation as balloon was noted to be prolapsed and minor raised peebax noted on the balloon.Minor fiber disturbance where the fibers were in an uneven pattern were observed near the proximal end of the balloon and kink noted on inner guidewire lumen.A definitive root cause for the reported deflation problem, sheath removal difficulty and identified material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a 52-year-old male patient underwent a percutaneous transluminal angioplasty (pta) procedure using the conquest pta balloon catheter.During the procedure, the balloon would not deflate.It was further reported that the sheath and balloon were pulled through the venotomy as one unit.Reportedly, manual pressure was held on the venotomy site with no complications.There was no reported patient injury.

Brand Name
CONQUEST
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22409542
Report Number2020394-2025-00981
Device Sequence Number8256992
Product Code DQY
UDI-Device Identifier00801741063060
UDI-Public(01)00801741063060(11)240919(17)270731(10)REJV1486
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQ5084
Device Lot NumberREJV1486
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight59 KG
Patient RaceBlack Or African American